Vol. 99, No. 1, 1982

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
The Cauchy problem and asymptotic decay for solutions of differential inequalities in Hilbert space

Gerald Norman Hile and Murray Harold Protter

Vol. 99 (1982), No. 1, 57–88
Mathematical Subject Classification 2000
Primary: 34G20
Secondary: 34G10
Milestones
Received: 15 April 1981
Published: 1 March 1982
Authors
Gerald Norman Hile
Murray Harold Protter